Translator Disclaimer
June 2010 Nonexistence Results for Hessian Inequality
Qianzhong Ou
Methods Appl. Anal. 17(2): 213-224 (June 2010).

Abstract

In this paper , the author proves a Liouville type theorem for some Hessian entire inequality with sub-lower-critical exponent, via suitable choices of test functions and the argument of integration by parts .

Citation

Download Citation

Qianzhong Ou. "Nonexistence Results for Hessian Inequality." Methods Appl. Anal. 17 (2) 213 - 224, June 2010.

Information

Published: June 2010
First available in Project Euclid: 21 February 2011

zbMATH: 1211.35293
MathSciNet: MR2763578

Subjects:
Primary: 35J60

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 2 • June 2010
Back to Top